Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pregnant, in third trimester, swelling in legs, scan showed high amniotic fluid, albumin traces. Suggestion?

my wife is 35 weeks pregnant .. and from last 10 days she has swelling in her legs we checked with the routine doctor check up and during the scan, the doctor found her amniotic fluid to be higher also they found ALBUMIN trace .. KINDLY HELP ME WHAT TO DO and what to be considered and diagnosed...PLS PLS HELP
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
It is quite common the develop swelling in the legs towards the end of the pregnancy. Hands and fingers may also swell with rings becoming tight. You don't say in what sample the doctors found the albumin trace. I'm assuming urine. Again, this is not unusual in the later stages of pregnancy. If these symptoms get a lot worse then it could be pre-eclampsia. You don't mention her blood pressure so I assume it was normal in which case your wife's symptoms are most likely to be normal for this stage of her pregnancy.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor